# SDR UIEA2018071101437

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB T/E OUTB/D TIP HAS DAMAGE. ACCOMPLISHED EA 767-5510-28-A7315.
